# SDR VTZA96063

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41043
- System (JASC): 2435 · Starter-Generator
- Part: Start Gen
- Part number: 23095002
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

FLT NR 6207 - IAD-MHT - MADE AN UNSCHEDULED LANDING DUE TO LEFT GENERATOR FAILURE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED STARTER/GENERATOR AND PERFORMED GROUND RUNS.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
